# SDR ASAA2025020956549

- Difficulty date: February 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 144A311118
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR1 BETWEEN SAT639 AND SAT601 LEFT SIDE OF #3 VHF ANTENNA. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PN: 144A3111-18 AT STR1 BETWEEN STA639 AND STA 601 IAW EA# 800-53EA-28384 REV 00. SRXR430X.
